Translator Disclaimer
2020 Hyperbolicity of link complements in Seifert-fibered spaces
Tommaso Cremaschi, José A Rodríguez-Migueles
Algebr. Geom. Topol. 20(7): 3561-3588 (2020). DOI: 10.2140/agt.2020.20.3561

Abstract

Let γ̄ be a link in a Seifert-fibered space M over a hyperbolic 2–orbifold 𝒪 that projects injectively to a filling multicurve of closed geodesics γ in 𝒪. We prove that the complement Mγ̄ of γ̄ in M admits a hyperbolic structure of finite volume, and we give combinatorial bounds of its volume.

Citation

Download Citation

Tommaso Cremaschi. José A Rodríguez-Migueles. "Hyperbolicity of link complements in Seifert-fibered spaces." Algebr. Geom. Topol. 20 (7) 3561 - 3588, 2020. https://doi.org/10.2140/agt.2020.20.3561

Information

Received: 7 April 2019; Revised: 13 November 2019; Accepted: 13 December 2019; Published: 2020
First available in Project Euclid: 5 January 2021

MathSciNet: MR4194288
Digital Object Identifier: 10.2140/agt.2020.20.3561

Subjects:
Primary: 57M50

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.20 • No. 7 • 2020
MSP
Back to Top